# SDR CALA2022021800419

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 48,405 hours, 17,182 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156185
- Condition: Warning Light
- Location: #1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER TAI INDICATION ON NUMBER 1 ENG WHEN ENG  ANTI ICE SWITCH O N. ALL OTHER INDIC NORMAL REMOVED AND REPLACED ENGINE COWL ANIT ICE VALVE IAW AMM 30-21-11 OP CHECK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1893019  SN OFF 5709 VALVE, ANTI-ICE  OFF 29-3021-9-0002 5709 ON 29-3021-9-0002 7299
